| Catalog Number |
00502318300 |
| Medical Device Problem Code |
Expiration Date Error (2528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The distributor reported on behalf of their customer that the device, 00502318300, acl blade, fine, 9.5 x 25.5 x 0.4 mm, was used during a bone cement procedure on (b)(6) 2026 when it was reported, ¿it was reported that after the procedure, it was found that the saw blade used during the procedure was expired.¿ there was no report of medical intervention or hospitalization for the patient.The procedure was completed as planned.Further assessment from the reporter found, ¿i hereby report that, to date, i have received no reports regarding any issues with the patient in question; according to information received from the surgical support, the surgery concluded without incident.¿ there were no allegations that the labeling was incorrect on the device.This report is being raised due to the reported injury of expired device used on patient.
Additional Manufacturer Narrative
G3 initial awareness date was 8/13/26.The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of one complaint, regarding one device, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised to not use sterile equipment beyond the expiration date listed on the label.Sterility of the product cannot be assured beyond the expiration date.We will continue to monitor per regulatory requirements to help ensure patient safety.